# SDR SWAA2013061917358

- Difficulty date: June 4, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 48,407 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM CRACKED AT STA 727B, LBL 45.  REPAIRED BEAM IAW EA.
